Oral Antibiotics

Tablets, capsules, syrup, or liquid that are taken orally to prevent or treat various infections caused by bacteria are called oral antibiotics. Penicillins, Cephalosporins, Tetracyclines, Quinolones, and Sulfonamides are the most commonly used oral antibiotics classes. The indiscriminate use of oral antibiotics makes bacteria resistant, so avoid self-medication.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to care for my son suffering from ear infection with blisters in the eardrum?

Query: Hi doctor, My son suffers from an ear infection for two weeks. It causes pain to him. He does not have any weeping fluid and he is taking antibiotics. He does not have a fever and the eardrum appears to be in turquoise color with blisters. It seems to be pulsating. We went to the hospital three tim...  Read Full »


Dr. Mohammed Osama Aboborda

Answer: Hi, Welcome to icliniq.com. Your photos seem to be hazy (attachment removed to protect patient identity). But it is fine. I can see some accumulation of fluids behind the eardrum. Please mention the antibiotics and analgesics taken. As he is an epileptic patient, there are some prohibited drugs fo...  Read Full »

FNAC of submandibular lymph node shows inflammatory lymph nodes. Should it be removed?

Query: Hi doctor, I have a unilateral submandibular lymph node swelling on the right hand side of the neck. I had an ultrasound and at this time the lymph node measure 5-6 cm and the onset were sudden with pain. After three-course of antibiotics (Augmentin two doses and Clindamycin one dose), I was refer...  Read Full »


Dr. Mohammed Osama Aboborda

Answer: Hi, Welcome to icliniq.com. I want you to be completely calm because according to the course of the lymph node enlargement, symptoms, and investigations the lymph node enlargement is just an inflammatory reaction. It is not a tumor at all. Just complete your antibiotic treatment then follow up o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.